# SDR GTIA040699

- Difficulty date: July 29, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 833604
- Part serial: 58
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RIGHT RED GEAR UNSAFE LIGHT DID NOT EXTINGUISH AFTER GEAR RETRACTION.  THE AMBER GEAR DOOR OPEN LIGHT CAME ON WHEN HYD PUMPS WERE SELECTED TO LOW PSI.  CHECKED HYD PUMPING, GEAR AND DOOR MECH ON RIGHT GEAR.  NO DEFECTS NOTED REMOVED AND REPLACED RIGHT GEAR UPLOCK SENSOR.  REMOVED AND REPLACED PROX SWITCH P/N 833703, ELECT UNIT.  (M)
